# SDR PCAA9700453

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Dhav DHC8102
- Aircraft serial: 247
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR LIGHT FOUND BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW DHC MM.  OPERATION CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
